Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 23, 2014, 10:29:24 AM

Login with username, password and session length


Members
  • Total Members: 22247
  • Latest: d18p
Stats
  • Total Posts: 621113
  • Total Topics: 46783
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Started on Atripla (my first ARV) yesterday, what a rollercoaster ride!!  (Read 666 times)

0 Members and 1 Guest are viewing this topic.

Offline gaynpositive

  • Member
  • Posts: 25
I started on Atripla yesterday, December 1st, coinciding with World AIDS Day! haha, what a coincidence!! and a hell of a rollercoaster ride it was!!

Having read all about ARVs and their side effects, let me start by saying that I was very very lucky to choose and make my decisions all through this journey from being diagnosed 4 years ago and now starting the meds. A lot of poz friends helped me through these 4 years, including some very nice people here in this forum, who were always there to answer my every damn query ;)..i cant thank you all enough!!

yea, coming down to the "rollercoaster ride" ;)..having read all about intense, vivid dreams on Atripla.., i experienced them first hand yesterday night, but apart from one big bad dream, i had two very good vivid intense dreams, so i am happy at the end of this first night! :)

I lost my mom about a year ago, and my first vivid intense dream was about her..i not only saw her alive and was talking to her one moment, and was carrying her dead body on my shoulders the next (we in India carry our dead parents to the temple for some rituals before cremation)..it was pretty depressing and did kind of wake me up for a while..but i went to sleep again and had pretty good dreams about vacationing with my friends and lying on a beach and talking and chatting and having fun ;))...

then the best dream came..i met my boyfriend in my dreams (i dont have a boyfriend and god knows, i have been yearning for one since a long long time!)..and my god!! he was the ideal man i ever wanted..!!! the perfect, beautiful, sexy guy ..of my dreams...hahaha, yea ..he was in my dreams..hahaha..and i was having coffee with him in a coffee shop..:)) ..and how happy was I, meeting him..at least in my dreams, though not in actual life.!!

well, i wonder how come i remember all these three dreams so clearly..they were all so intense! maybe it was coz i had already read so much about this particular side effect that i experienced these dreams..or maybe i was actually having this side effect of Sustiva, i dont know..but i m happy and it sounds weird, but I am actually looking forward to Night Two on Atripla!

yes, one thing i forgot to mention..i did have a bit of dizziness when i got up in the morning, like i have when i have a hangover when i had drank too much alcohol the night before partying out with friends..so that was again not too unusual !!

and yes, i had no nausea, vomiting or anything else this first night :)

Thanks guys as always for being such a wonderful wonderful support!
GnP
« Last Edit: December 02, 2012, 06:15:57 AM by gaynpositive »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.